Maxigesic Tablets 10 - Maximum of 10 packets per Order


Price:
$3.99

Description

FEATURES AND BENEFITS

  • Double action relief from pan and fever.
  • An effective anti-inflammatory and analgesic.

Maxigesic combines ibuprofen with paracetamol to provide effective double action pain and fever relief associated with:

  • Headaches
  • Migraine headache
  • Dental pain
  • Period pain
  • Arthritis and rheumatic pain
  • Backache and other muscular pain.
  • Period pain

Maxigesic provides 32.3% more pain relief than paracetamol alone following oral surgey, and 35.8% more pain relief than ibuprofen alone.

This is a pharmacy only medicine. Always read the label and use only as directed. If symptoms persist, talk to a healthcare professional. We reserve the right to not supply this medicine.

Ingredients

Active ingredients per tablet:  
Paracetamol 500mg
Ibuprofen 150mg


Also contains maize starch.

Directions

Adults and children over 12 years : Take 1 to 2 tablets every 4 to 6 hours as required, up to a maximum of 8 tablets in 24 hours.

Maxigesic is not recommended for children under 12.

Warning

  • Can cause gastro-intestinal ulceration.
  • Avoid in renal impairment and severe liver disease.
  • Avoid in asthmatics sensitive to non steroidal anti-inflammatories or aspirin.
  • Avoid in the last 3 months of pregnancy.
  • Interactions with blood thinning medications.

Pharmacy Only

Medicines have benefits and some have risks.
Always read the label and use only as directed. If symptoms persist or you have side effects see your healthcare professional.

Customer Reviews

No reviews yet
0%
(0)
0%
(0)
0%
(0)
0%
(0)
0%
(0)

Payment & Security

American Express Diners Club Discover JCB Mastercard Visa

Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.

You may also like

Recently viewed